Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


im on Atripla as pep
Mar 25, 2014

Dear Keith Henry, We had unprotected sex with a prostitute me and my friend in the same time . It was anal sex but i used my finger to rub her vagina and i inserted it for a while, the sex lasted 2 to 3 minutes max and i load my semen inside of her anus my friend did it twice with her, the second day she told us that she is HIV + but maybe because we didnt gave her the money she asked for and she might trying to scare us, i went to a hospital and explained the situation to the Doctor and she asked if we checked the for HIV lately which we did like few months ago and didn't have sex all this time til this incident, we start the Atripla pep treatment within 40 hours after the incident, that was in Thailand, now i'm back to my counrty and HIV testing or any STI testing would cause me trouble and might lead me into a one way ticket out of this country .. i read so many stories about pep treatment and the initial tests after starting pep treatment, is it risky for us to not do the initial test since we are not able to do it this country? Or shall we wait til we finish 28 days of Atripla and then do the three months test ? I'm worried i dont want end up with HIV

Response from Dr. Henry

Would continue the Atripla for prophylaxis and get an HIV test (often can go to sexually transmitted disease clinic and get tested) or do a home HIV test to make sure you are HIV negative at baseline. KH



Previous
CD4 Count Decrease & VL Decrease, help why is CD4 going down?
Next
33 week pregnant and so worried

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement